# SDR DALA2019103196322

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1380-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1336674) THICKNESS FOUND OUT OF LIMITS CAUSED BY EXCESSIVE CORROSION ON FITTINGS (2 E/A) AT AFT. CARGO COMPARTMENT, STA. 1380. AND STA. 1400 (C2). CORRECTIVE ACTION: CORROSION LEVEL. 2. FITTINGS (2 E/A) AT AFT. CARGO COMPARTMENT, STA. 1380. AND STA. 1400 (C2) WERE REPLACED. PER. B757-200 SRM 51-40-02, PAR. 9.
